I am looking for some advice and assistance.
I have been prescribed Tostran 2% testosterone gel due to low testosterone. My doctor advised my level was 260 which is apparently quite low for me (40 year old male). I have been applying 60mg per day as per the instructions for approximately 1 month. I am not aware of any significant change in the low T symptoms i was experiencing (brain fog, low mood, erectile dysfunction)…but i am aware of significant weight gain. In the last month i have gained 10lbs. 2 weeks ago when i first become aware of weight gain I reduced my calorie intake to 1500 cals per day and continued my exercise regiem which mainly consists of running, cycling, football. Since doing that i have continued to gain weight. My diet has not changed (mainly vegitarian diet) The weight mainly appears around my chest and belly. I have noted in other posts that i should measure my waist and will start to do this now.
Is there any other steps that you would recommend i take now?
Is the weight gain likely to continue or does it plateau?
Any advice and assistance is greatly appreciated as this is all new to me.
Thanks in advance